... though. Has anyone experienced this? I also find i am waking at around 3am. Does this pass? Thanks all
I would talk to your doctor.
Probably there is more to be said and dealt with in your situation. I do know that the Ativan is very habit-forming and I and others are detoxing off of it after developing a habit of it over the years.
All I know is speaking for myself I would be very careful about the Ativan as the process of detoxing it is turning out to be a long process.
At the end of the day this is all up to your medical professional.
I have been taking valdoxan for a while now - 8 months & never experienced acne taking it.
As for waking up early are you taking the valdoxan too early at night? Maybe try taking it a little later to see if you can sleep through. Good luck. I’ve been very happy that this medication has had no side effects for me, even when stopping it and then starting again
Just wanted to let you know I have experienced exactly the same thing since taking valdoxan and Ativan 2-3 times a week. Such bad breakouts on my forehead and chin I have never had anything like it.
Was wondering if it was a drug reaction between the 2 or possibly alcohol, then I googled saw your post stoped the Ativan and a week later the breakout is almost gone!!
Now it’s a hard road to stopping the Ativan I hope you managed?
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.